Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

PUBLICATION DATE

9 results
Display

Emergency Cesarean Section Rescue of a Fetus from Maternal Severe Drug Intoxication

Park JG

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):44-46.
Herein, we report a case of emergency cesarean section after severe maternal drug intoxication in late pregnancy. At a 38-week-gestation, a 32-year-old woman with a 10-year history of bipolar disorder...
A Fatal Case of Methylene Chloride Poisoning

Jeong KS, Lim HS

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):41-43.
A 52-year-old man was found dead in the driver's seat of his tank lorry. The tank lorry was used to transport industrial wastewater to a disposal plant; the material was...
A Case of Intoxication of Ingested Formalin

Baek SH, Kim KH, Park JS, Shin DW, Roh JY, Lee KM, Kim AJ

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):38-40.
Formalin is a water-soluble, colorless, pungent, irritating and highly reactive gas. A 40% solution of formaldehyde in water, also known as formalin, is used as a disinfectant, antiseptic, deodorant, tissue...
Esophageal Stricture and Acute Renal Failure after Formic Acid Poisoning: A Case Report

Song KI

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):32-37.
Formic acid or formate is a common industrial compound used in the production of ensilage, disinfectants, decalcifying agents and mainly as a precursor in industrial chemical synthesis. It is also...
Two Cases of Comatose Patients Presenting after Exposure to Hydrogen Sulfide Gas

Ryu HH, Lee BG, Jeung KW, Heo T, Min YI

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):26-31.
Hydrogen sulfide is a by-product of decayed organic material and is ubiquitously found as an ingredient of manufacturing reagents or as an undesirable by-product of the manufacturing or industrial processing....
A Case of Seizure in Diphenhydramine Overdose

Park JS, Kim H, Lee SW

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):23-25.
A 21-year-old woman ingested 1,250 mg of diphenhydramine in a single overdose. Diphenhydramine, a rare ingredient in over-the-counter medication, is used to treat insomnia in Korea. Toxicity is usually limited...
Digitalis-like Toxic Symptoms Occurring after Accidental Nerium indicum Poisoning

Song YW, Ahn JH, Lee CA, Kim GW, Choi SC, Jung YS

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):19-22.
Although Nerium indicum poisoning is a globally rare occurrence, Nerium oleander poisoning is known to occur frequently in the Mediterranean regions. To our knowledge, this is the first reported case...
Risk Factors Associated with Complications of Carbon Monoxide Poisoning

Jang SW, Jeon JC, Choi WI

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):10-18.
PURPOSE: Carbon Monoxide Poisoning is an important medical emergency in Korea, but the factors leading to its serious manifestation are not well studied. METHODS: We conducted a 5-year retrospective study of...
Clinical Observation of Paraquat Poisoning

Jun KH, Kang MS

  • J Korean Soc Clin Toxicol.
  • 2009 Jun;7(1):1-9.
PURPOSE: Paraquat, a globally used herbicide, is highly toxic to human beings. Hence, we reviewed some cases of paraquat poisoning in Korea. METHODS: We analyzed the clinical and laboratory findings of...

Go to Top

Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr